These meds are like that. You just never know what will happen or long it will last. Digestive problems are one of the most common side effects of taking antidepressants. It's also common for them to work differently when you try the same one a second time -- or not work at all anymore. As for the IBS, if this started only after you started taking the drug, it's probably the drug as again, that's just another stomach problem and that's a common complaint. Sometimes it's a magnesium problem, but serotonin is much more present in the digestive system than the brain, so it's not surprising this drug might have that problem. I would ask if you are in therapy? The fact the anxiety came back is pretty likely to happen once you develop a chronic problem because medication doesn't treat the cause (we really don't know what it is), it only makes us feel better. Through therapy and lifestyle changes you might solve the problem altogether -- as well as that IBS. And if this drug does this to you, you might try a different one.
Honestly, for many MANY people anxiety starts out of the blue with no triggers whatsoever or life events. It can start very early in life or later. There is no rhyme or reason to who anxiety gets. I do think anxiety is a little contagious. If you have an anxious parent, you not only have a hereditary component to mental health issues but you also witness the anxiety and how it impacts someone in their lack of coping. Does that make sense? We develop patterns and perhaps lack the tools to adequately deal with anxiety and THAT is often what therapy can really help us overcome or help us improve.
You recognize that the medication was greatly helping with your symptoms of anxiety. Lots of people stop their meds because they think they don't need them anymore or want to see if they need them and many have to go back on. You are not alone and don't beat yourself up. It just puts you in a position of going through the start up again. It may affect you the same way when you begin taking the medication again or it may not. Keep your mind open that it could be a different experience this time around. The side effects from starting medication are transient and that helps to remember they are temporary in many cases. If you get a headache starting out you know that it is only for a bit of time and gets better and often goes away as your body gets use to the medication. Psychologically, ,that may help you 'muscle' through it to get to that end point of feeling like your anxiety is better again. Many people do take medication throughout the majority of their life so you may or may not but don't feel alone in that either. And those coping skills you learn in therapy help tremendously overall.
So, run this by your doctor. Start slow and titrate up if you can which helps with start up side effects and keep the big picture in view of feeling better in the long run. good luck